# SDR EE4Y100532

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) PAX CABIN, AFT SERVICE AREA, UPPER REAR FUSELAGE, FROM STA 2835 TO STA 2884 +Y76.5 FLOOR STRUCTURE BEAM CORRODED (BEAM PN: D5347219220000) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
